# SDR MALA060283

- Difficulty date: April 27, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 19,296 hours, 21,197 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT ON RIGHT HORIZONTAL STABILIZER CAUSED DENT IN UPPER SPAR ALUMINUM SKIN AT HS59.92, .013 INCH DEEP AND 7/8 INCH DIAMETER.  LOCATED 21.5 INCHES FROM THE LEADING EDGE.  DAMAGE REPAIRED IAW SAAB SRM SECTION 55-10-10 AND MESABA EO#S55017.
